RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2011, Volume 23, Issue 6, Pages 1–31 (Mi aa1261)  

This article is cited in 5 scientific papers (total in 5 papers)

Research Papers

An $\mathrm A_3$-proof of the structure theorems for Chevalley groups of types $\mathrm E_6$ and $\mathrm E_7$. II. The main lemma

N. A. Vavilov

St. Petersburg State University, Department of Mathematics and Mechanics, St. Petersburg, Russia

Full text: PDF file (668 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2012, 23:6, 921–942

Bibliographic databases:

Document Type: Article
Received: 25.05.2010

Citation: N. A. Vavilov, “An $\mathrm A_3$-proof of the structure theorems for Chevalley groups of types $\mathrm E_6$ and $\mathrm E_7$. II. The main lemma”, Algebra i Analiz, 23:6 (2011), 1–31; St. Petersburg Math. J., 23:6 (2012), 921–942

Citation in format AMSBIB
\Bibitem{Vav11}
\by N.~A.~Vavilov
\paper An $\mathrm A_3$-proof of the structure theorems for Chevalley groups of types $\mathrm E_6$ and~$\mathrm E_7$.~II. The main lemma
\jour Algebra i Analiz
\yr 2011
\vol 23
\issue 6
\pages 1--31
\mathnet{http://mi.mathnet.ru/aa1261}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2962179}
\elib{http://elibrary.ru/item.asp?id=20730135}
\transl
\jour St. Petersburg Math. J.
\yr 2012
\vol 23
\issue 6
\pages 921--942
\crossref{https://doi.org/10.1090/S1061-0022-2012-01223-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000311979900001}
\elib{http://elibrary.ru/item.asp?id=20488597}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871507037}


Linking options:
  • http://mi.mathnet.ru/eng/aa1261
  • http://mi.mathnet.ru/eng/aa/v23/i6/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Vavilov, A. V. Schegolev, “Nadgruppy subsystem subgroups v isklyuchitelnykh gruppakh: urovni”, Voprosy teorii predstavlenii algebr i grupp. 23, Zap. nauchn. sem. POMI, 400, POMI, SPb., 2012, 70–126  mathnet  mathscinet; N. A. Vavilov, A. V. Shchegolev, “Overgroups of subsystem subgroups in exceptional groups: levels”, J. Math. Sci. (N. Y.), 192:2 (2013), 164–195  crossref
    2. Hazrat R., Vavilov N., Zhang Z., “Relative Commutator Calculus in Chevalley Groups”, J. Algebra, 385 (2013), 262–293  crossref  mathscinet  zmath  isi  elib
    3. Sinchuk S., “Injective Stability for Unitary K-1, Revisited”, J. K-Theory, 11:2 (2013), 233–242  crossref  mathscinet  zmath  isi  elib
    4. N. A. Vavilov, “Decomposition of unipotents for $\mathrm E_6$ and $\mathrm E_7$: 25 years after”, Voprosy teorii predstavlenii algebr i grupp. 27, Zap. nauchn. sem. POMI, 430, POMI, SPb., 2014, 32–52  mathnet  mathscinet
    5. J. Math. Sci. (N. Y.), 209:6 (2015), 922–934  mathnet  crossref
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:249
    Full text:46
    References:37
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017